MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL,FIXATION,BONE
Model Number 04.004.549S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: (b)(4), manufacturing date: april 29, 2020, expiration date: march 31, 2029, part number: 04.004.549s, 11mm ti cannulated tibial nail ¿ ex/345mm-sterile, lot number: 53p5885 (sterile).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, ns072581 rev a met all inspection acceptance criteria.Packaging label log (pll) lppf rev j, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn (b)(4) supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21012, tialnbri13.00, lot number: 13l9337.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by (b)(4) dated 28-jun-2019 and certificate of test supplied to (b)(4) dated 25-jul-2018 were reviewed and determined to be conforming.Lot summary report dated 30-jul-2019 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history review: this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an expert tibial nail insertion procedure on (b)(6) 2020, the drill bit made contact with nail while drilling for the proximal screw.The device was checked after the procedure and showed everything was correctly aligned.The procedure was successfully completed with two (2) minutes surgical delay.There was no patient consequence.Patient status is unknown.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity unknown).This report is for one (1) 11mm ti cannulated tibial nail-ex/345mm-sterile.This is report 5 of 6 for (b)(4).

Brand Name
11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10944102
Report Number2939274-2020-05441
Device Sequence Number19625723
Product Code JDS
UDI-Device Identifier10886982084491
UDI-Public(01)10886982084491
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.004.549S
Device Catalogue Number04.004.549S
Device Lot Number53P5885
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date12/30/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12.0MM/8.0MM PROTECTION SLEEVE 188MM; 8.0MM/4.2MM DRILL SLEEVE 200MM; AIMING ARM FOR SUPRAPATELLAR; INSERTION HANDLE FOR SUPRAPATELLAR; UNK - DRILL BITS: TRAUMA; UNK - SCREWS: TRAUMA; 12.0MM/8.0MM PROTECTION SLEEVE 188MM; 8.0MM/4.2MM DRILL SLEEVE 200MM; AIMING ARM FOR SUPRAPATELLAR; INSERTION HANDLE FOR SUPRAPATELLAR; UNK - DRILL BITS: TRAUMA; UNK - SCREWS: TRAUMA
Patient Age33 YR